# SDR UPS03841044

- Difficulty date: July 8, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  CENTER FLOOR TRACK BL 0 STA 1190 IS EXCESSIVELY WORN.     BLENDED FLOOR TRACK (ORIG .420, REM .550) OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED DAMAGED FLOOR TRACK, LOCATED, DRILLED & DEBURRED NEW SEAT TRACK 60-15176 IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK IAW DC8 SRM 53-2-3/51-3-0.
